Bradley Hall 450
Ph.D., Mathematics (Geometric Topology), University of Iowa
M.S., Mathematics, Illinois State University
B.A., Mathematics, Illinois Wesleyan University
Research Interests: low-dimensional topology, group theory
- MTH 224-03
- MTH 300-01
- MTH 495-01
Virtual Office Hours via Zoom (Effective 02/01/2021)
Mon, Wed, Thurs, Fri: 9:30-10:30
Note: The 4th Friday of the Month, I may not be available for the Friday Office hour.
No Office Hours the day of an Exam.
Current Research Interests: Geometric Topology, Geometric Group Theory
- (with A. Delgado and D.J.S Robinson) Generalized Baumslag-Solitar groups and geometric homeomorphisms, Journal of Pure and Applied Algebra, (2010) 1-13.
- (with A. Bedenikovic and A. Delgado) A classification of 2-complexes with non-trivial self-covers, Topology and Its Applications, 153 (2006) 2073-2091.
- (with O. Nanyes) An infinitely periodic knot, Bolitin de la Sociedad Matematica Mexicana, (3) vol. 10 2004 Special Issue.
- (with G. Jungck) Another characterization of non-separating planar continuum, Topology Proceedings, 26 (2002) 235-246.
- (with A. Delgado) Spaces whose finite sheeted covers are homeomorphic to a fixed space, Topology and its Applications, 129 (2003) 1-10.
- A classification of h-connected 2-complexes, Topology and its Applications, 111 (2001) 355-363.
- Domains of perfect local homeomorphisms, New Zealand J. Mathematics, 28 (1999) 285-297.
- The simple connectivity of links of singularities with one-dimensional critical locus, Topology and its Applications, 42 (1991) 127-136.